# SDR ASOA200900891

- Difficulty date: August 11, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 17,731 hours, 12,887 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG BLEED CAUTION MSG.  EN ROUTE TO ATL, A/C DIVERTED TO SYR DUE TO MTC.  TOWER DECLARED AN EMERGENCY.
